MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOFT-VU; SOFT-VU ANGIOGRAPHIC CATHETER, OMNI FLUSH, NON-BRAIDED

ANGIODYNAMICS, INC. SOFT-VU; SOFT-VU ANGIOGRAPHIC CATHETER, OMNI FLUSH, NON-BRAIDED
Model Number 10732301
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Infiltration into Tissue (1931); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
A territory manager reported an end user experienced an issue when using a soft-vu of 4f x 65cm 035 nb 6sh.They put the omni flush catheter over a.035 bentson wire with no issues into the abdominal aorta and power injected an aortogram.They then used a.035 standard angled glide wire to go over the aortic bifurcation into the sfa.There was a normal aortic bifurcation, no stents, stenosis or irregularity seen in the iliac systems.A lower extremity runoff was performed through the omni flush and identified sfa and pop disease.At this point a.035 abbott supracore was passed through the catheter into the sfa and the catheter was pulled back, when the tip of the catheter reached the aortic bifurcation there was some resistance.They pushed the catheter slightly forward again and it went easily, began to withdraw again and the tip of the catheter separated on the wire from the rest of the catheter.They pulled the catheter off and placed a 6fr 45cm terumo destination over the wire and telescoped the sheath off the dilator when they reached the broken tip and the tip went into the sheath still over the wire.They disconnected the sheath hub and slowly pulled the wire back until the tip was visualized and pulled off the wire.The patient had no complications from this event and the procedure was finished to completion.
 
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Additional Manufacturer Narrative
Corrections: d2a, e3: the customer's reported complaint description of angiographic catheter tip detached during the procedure could not be confirmed as no complaint sample was returned.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.Handling damage during device use is potential contributing factor since it was reported that resistance was encountered during catheter advancement.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all distribution performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: instructions for use 16900444-01 is provided with this catheter device and contains the following statements.Warranty: angiodynamics, inc.Warrants that reasonable care has been used in the design and manufacture of this instrument.This warranty is in lieu of and excludes all other representations and warranties not expressly set forth herein, whether express or implied by operation of law or otherwise, including, but not limited to, any implied warranties of merchantability or fitness for a particular purpose.Handling, storage, cleaning and sterilization of this instrument as well as other factors relating to the patient, diagnosis, treatment, surgical procedures and other matters beyond angiodynamics, inc.'s control directly affect the instrument and the results obtained from its use.Angiodynamics, inc.'s obligation under this warranty is limited to the repair or replacement of this instrument and angiodynamics, inc.Shall not be liable for any incidental or consequential losses, damages or expenses directly or indirectly arising from the use of this instrument.Angiodynamics, inc.Neither assumes, nor authorizes any other person to assume for it, any other or additional liability or responsibility in connection with this instrument.Angiodynamics, inc.Assumes no liability with respect to instruments reused, reprocessed or resterilize, modified or altered in any way, and makes no warranties or representations, express or implied, including but not limited to merchantability or fitness for a particular purpose, with respect to such instruments.Contents supplied sterile using an ethylene oxide (eo) process.Do not use if sterile barrier is damaged.If damage is found, call your angiodynamics, inc.Representative.Inspect prior to use to verify that no damage has occurred in shipping.Do not use if package is damaged.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference: (b)(4).

Brand Name
SOFT-VU
Common Device Name
SOFT-VU ANGIOGRAPHIC CATHETER, OMNI FLUSH, NON-BRAIDED
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key22461858
Report Number1319211-2025-00031
Device Sequence Number8550953
Product Code DQO
UDI-Device IdentifierH787107323010
UDI-PublicH787107323010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10732301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown